No Cover Image

Journal article 887 views

On The Motivic Spectral Sequence

Grigory Garkusha Orcid Logo, Ivan Panin

Journal of the Institute of Mathematics of Jussieu, Volume: 17, Issue: 1, Pages: 137 - 170

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of the Institute of Mathematics of Jussieu
ISSN: 1474-7480 1475-3030
Published: Cambridge University Press (CUP) 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa24748
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Motivic spectral sequence, algebraic K-theory, motivic cohomology
College: College of Science
Issue: 1
Start Page: 137
End Page: 170